International Journal of Modern Nonlinear Theory and Application

Volume 7, Issue 1 (March 2018)

ISSN Print: 2167-9479   ISSN Online: 2167-9487

Google-based Impact Factor: 0.53  Citations  

Bifurcation and Chaos in a Parasitoid-Host-Parasitoid Model

HTML  XML Download Download as PDF (Size: 1299KB)  PP. 1-15  
DOI: 10.4236/ijmnta.2018.71001    614 Downloads   939 Views  
Author(s)

ABSTRACT

This paper discusses a parasitoid-host-parasitoid ecological model and its dynamical behaviors. On the basis of the center manifold theorem and bi-furcation theory, the existence conditions of the flip bifurcation and Neimark-Sacker bifurcation are derived. In the end of the paper, some typical numerical experiments are performed, which illustrate that the theoretical method is effective.

Cite this paper

Liu, X. and Liu, Y. (2018) Bifurcation and Chaos in a Parasitoid-Host-Parasitoid Model. International Journal of Modern Nonlinear Theory and Application, 7, 1-15. doi: 10.4236/ijmnta.2018.71001.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.